# SDR CALA2017061601838

- Difficulty date: June 15, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53477153220
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SILL PLATE CORRODED AT FRAME 58. REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-11-001, PARAGRAPGH D, E, AND F, FIGURE 110.
